Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM-egas egas

Posted by Donna Louise on May 6, 2006, at 6:19:32

In reply to Re: EMSAM-egas, posted by egas on May 5, 2006, at 22:55:18

Please, please, don't make any decisions until you are done withdrawal and back on the med that helped at least a little. Please just postpone it one day at a time. It could still be ok. I will have hope for you while you can't. I can tell, especially after you mention your dog, that you are a blessing.

Donna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Donna Louise thread:630549
URL: http://www.dr-bob.org/babble/20060504/msgs/640553.html